# SDR 2007UALA05281

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 51,725 hours, 18,983 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOOP 2 FIRE DETECTION INOPERATIVE.  PROBLEM WAS INTERMITTENT FROM DAY ONE..HARD TO DIAGNOSE.  AFTER SEVERAL WEEKS ON THE WATCH LIST, THE ISSUE NEVER RETURNED.
